# SDR ASOA20120920078C

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 26,404 hours, 20,058 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810057104
- Part serial: 4654AA
- Condition: Leaking
- Location: Rt Wing Fuel Sys
- Part time: 9,230 hours, 6,934 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED TOWER AND 3 ACFT BEHIND REPORTED SEEING SMOKE TRAILING OFF THE RT SIDE OF ACFT.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND FOUND A FUEL LEAK ON THE RT WING. THEY DETERMINED NO SMOKE OR FIRE WAS EVIDENT.  MX REPLACED THE RT WING FUEL VENT VALVE.  OPS CHECKS WERE GOOD.  THE ACFT WAS RELEASED FOR SERVICE.
